# SDR 4510311242005

- Difficulty date: November 24, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N412FX
- Make and model: Lear 45LEAR
- Aircraft serial: 103
- Aircraft time: 4,200 hours, 3,188 cycles
- Engine: Garrtt TFE7312
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Intermittent
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT T/R  RED CAS ILLUMINATED ON TAKEOFF ROLL (INDICATES T/R UNLOCK), ON TAXI BACK CAS TURNED YELLOW.  MX CHECKED SWITCHES, FOUND S4 TO BE INTERMITTENT. CLEANED SWITCH ACTUATOR, PERFORMED OPERATIONAL CHECK OF  SYSTEM , NO FURTHER DEFECTS NOTED.
